Follow me on Facebook
Follow me on Twitter
Follow me on Instagram
  • Allerief Chlorphenamine Oral Solution

Allerief Chlorphenamine Oral Solution is an allgery syrup that contains chlorphenamine which provides fast and effective relief from the itchiness, redness and swelling caused by skin allergies and hayfever. Allerief Oral Solution (chlorphenamine Maleate 2mg) contains the same active ingredient as Piriton solution which retail for 3.29 in chemists and supermarkets.
Allerief Chlorphenamine Oral Solution provides fast and effective relief from the itchiness, redness and swelling caused by skin allergies and hayfever. Also provides fast relief from: nettle rash, hives, heat rash, prickly heat, dermatitis, reactions to food additives, medicines, insect bites or stings, hayfever symptoms of the eyes and nose. Allerief Chlorphenamine Oral Solution belongs to the group of medicines known as antihistamines.It is used to prevent and relieve allergic conditions such as hay fever, insect bites, food allergies and some allergic skin reactions. Exposure to pollen, pet fur, house dust or an insect bite can cause the body to produce a chemical called histamine. The release of histamine causes allergic symptoms which can include rashes, sneezing, watery eyes and a running or blocked nose. Antihistamines stop the effects of histamine and help to relieve these symptoms.

Directions
Allerief Chlorphenamine Oral Solution: Children aged 1-2 years: 1 x 2.5 ml. Maximum daily dose: 2 x 2.5 ml spoonfuls in 24 hours. Children aged 2-6 years: 1 x 2.5 ml every 4-6 hours. Maximum daily dose: 6 x 2.5 ml spoonfuls in 24 hours. Children aged 6-12 years: 1 x 5 ml every 4-6 hours. Maximum daily dose: 6 x 5 ml spoonfuls in 24 hours. Adults and children aged over 12: 2 x 5 ml every 4-6 hours. Maximum daily dose: 12 x 5 ml spoonfuls in 24 hours. Children under 12 months: Not recommended.

Warnings
You should carefully read all product packaging and labels prior to use

Ingredients
Allerief Chlorphenamine Oral Solution Contains - Chlorphenamine Maleate 2mg 5m;l Maltitol Liquid, Saccharin Sodium, Citric Acid, Monohydrayte, Methylhydrorybenzoate Sodium. Propylhydrorybezoate sodium, Propylhydroxybenzoate sodium,Strawberry Flavour (contains Propylene Glycol), and Purified Water.

Side Effects


Size: 150ml

Write a review

Please login or register to review

Allerief Chlorphenamine Oral Solution

  • Availability: In Stock
  • £1.97